# SDR R61A201704010263

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000173
- Aircraft time: 24,679 hours, 19,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR REPORTED VERY DIFFICULT TO ARM. CLEANED DEBRIS FROM CABLE ON R2 DOOR IAW AMM 52-42-00. OPS GOOD.
